# SDR DALA2015040902716

- Difficulty date: April 5, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CHANNEL STA Y=953 AT LT MLG INBD DOOR.  FASTENERS WAS REMOVED, CRACK WAS STOP DRILL AND DOUBLER REPAIR WAS FABRICATED, TREATED AND PAINTED IAW SRM 51-30-2, 52-05, FIG 6, 51-10-3, PAR 14/21 AND INSTALLED IAW SRM 52-05, FIG 60. LP 1896870.
